Occurrence of spread-F at magnetically conjugate points

Singleton D.G. (1962) Occurrence of spread-F at magnetically conjugate points. Nature, 195 4845: 970-972. doi:10.1038/195970a0


Author Singleton D.G.
Title Occurrence of spread-F at magnetically conjugate points
Journal name Nature   Check publisher's open access policy
ISSN 0028-0836
Publication date 1962
Sub-type Article (original research)
DOI 10.1038/195970a0
Volume 195
Issue 4845
Start page 970
End page 972
Total pages 3
Subject 1000 General
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 05:27:38 EST by System User